# SDR DALA2021051002615

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 64,689 hours, 29,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 CORROSION INTERNAL STRUCTURE SPLICE AT LEVEL OF FR68 AND BTW STGR 38L TO STGR 38R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SPLICE PER A320 SRM 51-72-11. (1804918)
